Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 76, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 23, 2022, 9:39 PM CDT for 4 counties in Wisconsin. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2022, 9:39 PM CDT (02:39 UTC)
- Expired
- Jul 23, 2022, 10:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI
The radar
The Milwaukee radar (KMKX), 77 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 9:46 PM CDT | FUNNEL CLOUD | 1 N Randolph, WI | VIEW OF MULTIPLE FUNNEL CLOUDS, POSSIBLE TORNADO. CANNOT CONFIRM. |
| Jul 23, 10:05 PM CDT | HAIL 0.5 | 1 Se Waupun, WI | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
| Jul 23, 10:06 PM CDT | FUNNEL CLOUD | 3 N Beaver Dam, WI | SPOTTER LOCATED AT HWY 151 AND CTY RD A LOOKING NORTH. LIGHTNING ILLUMINATED FUNNEL CLOUD. |
| Jul 23, 10:07 PM CDT | TSTM WND DMG | Beaver Dam, WI | REPORTS OF SPORADIC TREE DAMAGE ACROSS THE NORTH HALF OF DODGE COUNTY, NORTH OF HIGHWAY 60. COUPLE REPORTS OF LIMBS ON HOUSES AND CARS. ONE REPORT OF A LIGHTNING STRIKE TO A CHIMNEY. |
| Jul 23, 10:16 PM CDT | TSTM WND GST 60 | Beaver Dam, WI | LARGE TREE LIMBS BLOWN DOWN. RELAYED VIA NBC 15 MADISON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3986 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 26.8
The text
As transmitted.
173
WUUS53 KMKX 240239
SVRMKX
WIC021-027-039-047-240330-
/O.NEW.KMKX.SV.W.0076.220724T0239Z-220724T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
939 PM CDT Sat Jul 23 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southern Green Lake County in south central Wisconsin...
Southwestern Fond du Lac County in east central Wisconsin...
Northeastern Columbia County in south central Wisconsin...
Northwestern Dodge County in southeastern Wisconsin...
* Until 1030 PM CDT.
* At 938 PM CDT, a severe thunderstorm was located near Randolph, or
17 miles west of Waupun, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Beaver Dam, Waupun, Randolph, Markesan, Oakfield, Brandon, Cambria,
Burnett, Fox Lake, Alto, Manchester, Fairwater, Friesland,
Kingston, Atwater, Astico, Oak Center, Lagoda, South Beaver Dam and
Dalton.
This includes the following Location Horicon Marsh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 8847 4337 8886 4361 8925 4367 8925
4384 8876
TIME...MOT...LOC 0238Z 293DEG 29KT 4365 8909
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ANDERSON2 follow-up statements
352
WWUS53 KMKX 240301
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1001 PM CDT Sat Jul 23 2022
WIC021-027-039-047-240330-
/O.CON.KMKX.SV.W.0076.000000T0000Z-220724T0330Z/
Green Lake WI-Fond du Lac WI-Columbia WI-Dodge WI-
1001 PM CDT Sat Jul 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN GREEN LAKE...SOUTHWESTERN FOND DU LAC...NORTHEASTERN
COLUMBIA AND NORTHWESTERN DODGE COUNTIES...
At 1000 PM CDT, a severe thunderstorm was located near Randolph, or 7
miles northwest of Beaver Dam, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Beaver Dam, Waupun, Randolph, Markesan, Oakfield, Brandon, Cambria,
Burnett, Fox Lake, Alto, Manchester, Fairwater, Friesland, Kingston,
Atwater, Astico, Oak Center, Lagoda, South Beaver Dam and Dalton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 8847 4337 8886 4361 8925 4367 8925
4384 8876
TIME...MOT...LOC 0300Z 301DEG 25KT 4356 8893
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ANDERSON883
WWUS53 KMKX 240320
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1020 PM CDT Sat Jul 23 2022
WIC021-047-240330-
/O.CAN.KMKX.SV.W.0076.000000T0000Z-220724T0330Z/
Green Lake WI-Columbia WI-
1020 PM CDT Sat Jul 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREEN LAKE AND
NORTHEASTERN COLUMBIA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4364 8847 4337 8886 4346 8901 4363 8901
4363 8889 4379 8889 4384 8876
TIME...MOT...LOC 0320Z 293DEG 29KT 4350 8872
$$
WIC027-039-240330-
/O.CON.KMKX.SV.W.0076.000000T0000Z-220724T0330Z/
Fond du Lac WI-Dodge WI-
1020 PM CDT Sat Jul 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN FOND DU LAC AND NORTHWESTERN DODGE COUNTIES...
At 1020 PM CDT, a severe thunderstorm was located near Horicon,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Beaver Dam, Waupun, Oakfield, Brandon, Burnett, Fox Lake, Alto,
Fairwater, Atwater, Astico, Oak Center, Lagoda, South Beaver Dam and
Leipsig.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 8847 4337 8886 4346 8901 4363 8901
4363 8889 4379 8889 4384 8876
TIME...MOT...LOC 0320Z 293DEG 29KT 4350 8872
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ANDERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:54 PM CDT, 6 hours 45 minutes earlier.
Area forecast discussion, Jul 23, 2:54 PM CDT, 6 hours 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 254 PM CDT Sat Jul 23 2022 .SHORT TERM... (Issued 254 PM CDT Sat Jul 23 2022) Tonight and Sunday: All of the focus is on how the severe event unfolds this afternoon and evening. Things are still looking on track and we're expecting to get put into a watch in the next hour or so. Here are the latest thoughts. Latest mesoanalysis shows a multicell cluster of storms in southeast MN/north central IA which have formed along the nose of a 6000 J/kg SBCAPE axis that arcs from that area down into northwest IL. These storms have at times had some rotation with them, but things haven't organized quite yet into well developed system. The expectation is that these storms are the focus for what will develop into a line and then roll through southern Wisconsin late this afternoon on into tonight. The 23.18z RAP (and previous runs) have had a good handle on the current situation and have been fairly consistent with the picture it paints for this afternoon/evening. The expectation is that stronger low level flow will kick in over the next couple of hours, which will help advect the surface/low level warm front northward from its current position on up into southern Wisconsin. By 24.00z tonight, the warm front is expected to align from near La Crosse east toward the Dells and then dropping southeast toward northeast IL. Deep layer 0-6km shear is already decent and in place due to some 35-45kt winds in place at 500mb. Low level wind shear is expected to increase through the evening hours as the low level jet strengthens out of the southwest. 0-1km wind shear is in a bit of lull over southern WI at the moment, but 0-3km is okay at 25-30kts out of the west-northwest. Again, that is forecast to increase as the storms arrive into southern Wisconsin this evening which will lead to a better environment for mesovort production if the QLCS is at it's peak intensity. What could lead to this possibly not happening? Well, there's some high level anvil blowoff from the current convection in MN/IA that has lead to temperatures being a bit 'cooler' in that area. However, with the LLJ cranking up and feeding into the storms, it doesn't look like that will affect things much. Other than that, there's not much to say this won't happen. If anything, it's just a matter of where it goes. The past few runs of the HRRR have come in line with our thinking here that the complex will start off going east but then will follow the better instability to its southwest and dig southeast through southeast WI toward the evening. Some of the other CAMS/NAM-nest have hinted at more of a direct east propagation as a result of it pushing the warm front way further north. Once the complex gets a bit organized, it is expected to accelerate across southern WI. The main thing we'll be watching for with mesovort development is if the line can keep up with its outflow. Also, the HRRR has been showing a 'tag line' of weaker convection leading into the line which could highlight the warm front and where there would be a higher potential for mesovort development. Otherwise, beyond the main show there does look to be a period of more unorganzied convection occurring across southern WI due to the low level jet remaining strong and out of the southwest overnight. This could lead to some heavy rainfall and localized flash flooding with PWs up around 2". This show should come to an end tomorrow morning as the cold front pushes in. Sunday through Sunday night: Cold front will be shifting off to the southeast. Some lingering showers or storms may still be in the area at the outset before trending out of SE WI but the bulk should have shifted out of the area. Otherwise cool and dry advection will get underway ahead of high pressure working in from the west. Halbach && .LONG TERM... (Issued 254 PM CDT Sat Jul 23 2022) Monday through Tuesday: Quiet weather pattern will continue this period with low level thermal trough dominating for Monday. We will start to see a warm air advection regime take hold later Monday night with low level warm axis becoming established for Tuesday. Tuesday night through Wednesday: The next weather maker arrives Tuesday night as a mid level wave combined with a surface boundary generate the potential for more showers/thunderstorms. The best chance will be in the west late with the chances expanding across the remainder of the area on Wednesday. Thursday through Saturday: A generally quiet period is expected once again with high pressure gradually working into the area. Halbach && .AVIATION... (Issued 254 PM CDT Sat Jul 23 2022) Main concern is with thunderstorm potential late this afternoon into this evening and overnight. Thunderstorms are expected to be severe as they roll through with winds possibly going over 70mph. As these storms come through, visibility will drop to IFR which could linger into the overnight hours. Conditions should improve into tomorrow morning as the system and cold front clear by. Halbach && .MARINE... (Issued 254 PM CDT Sat Jul 23 2022) Main concern is with the potential for a squall line with intense winds rolling across the lake this evening. The southern to central half of the lake is the most likely area to see these potentially high winds. Otherwise, winds are expected to swing around to the northwest behind the cold front that passes tonight. Halbach && .MKX WATCHES/WARNINGS/ADVISORIES... WI...Heat Advisory...WIZ062-WIZ067-WIZ068 until 8 PM Saturday. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 23, 3:01 PM CDT, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 301 PM CDT Sat Jul 23 2022 WIZ046-047-051-052-056>060-062>072-242015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 301 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Heat Advisory is in effect for Iowa, Lafayette and Green Counties until 8 PM this evening. Heat index values around 100 are expected in this area, with middle to upper 90s elsewhere. A line of severe storms is expected to move east southeast through southern Wisconsin later this afternoon and tonight, with damaging winds of 70 to 80 MPH possible. In addition, brief, weak tornadoes, large hail and locally heavy rainfall are possible. The main threat is expected to be between 4pm and 10pm tonight. More storms are expected to develop overnight in southern Wisconsin after the main line goes through which could have heavy rain and localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed later this afternoon and tonight. LMZ643>646-242015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 301 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A line of severe storms is expected to move east southeast through the nearshore waters tonight, with damaging winds of 50 knots or greater possible. In addition, embedded waterspouts and large hail are possible. Stay weather aware during this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-242015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 301 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A line of severe storms is expected to move east southeast through the open waters tonight, with damaging winds of 50 knots or greater possible. In addition, embedded waterspouts and large hail are possible. Stay weather aware during this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. www.weather.gov/mkx
In the hours before
Local storm report, Jul 23, 8:10 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
810 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN 1 SSW SHEBOYGAN 43.74N 87.72W
07/23/2022 M0.91 INCH SHEBOYGAN WI COCORAHS
0.91 INCHES STORM TOTAL, FELL IN 30 MINUTES.
&&Local storm report, Jul 23, 8:13 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 E EDGERTON 42.83N 89.02W
07/23/2022 M1.25 INCH ROCK WI PUBLIC
REPORT VIA SOCIAL MEDIA.
&&
MRCLocal storm report, Jul 23, 8:23 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND GST 2 WSW NORTH BAY 42.76N 87.82W
07/23/2022 M48 MPH RACINE WI ASOS
BATTEN AIRPORT IN RACINE.
&&
MRCLocal storm report, Jul 23, 8:30 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 4 E EDGERTON 42.83N 88.99W
07/23/2022 M1.00 INCH ROCK WI PUBLIC
REPORTED VIA SOCIAL MEDIA.
&&
MRCLocal storm report, Jul 23, 8:59 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 1 ESE ELKHORN 42.67N 88.53W
07/23/2022 M0.75 INCH WALWORTH WI TRAINED SPOTTER
&&
MRCSpecial weather statement, Jul 23, 9:27 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
927 PM CDT Sat Jul 23 2022
WIZ051-052-240300-
Sheboygan WI-Fond Du Lac WI-
927 PM CDT Sat Jul 23 2022
...A strong thunderstorm will impact portions of northeastern Fond du
Lac and northwestern Sheboygan Counties through 1000 PM CDT...
At 926 PM CDT, Doppler radar was tracking a strong thunderstorm over
North Fond Du Lac, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fond Du Lac, North Fond Du Lac, Oakfield, Rosendale, Southern Lake
Winnebago, Taycheedah, Lamartine, Greenbush, Eldorado, Eden, Mount
Calvary, St. Cloud, Glenbeulah, Van Dyne, Peebles, Pipe, Lagoda,
Calvary, Marytown and Town of Forest.
People attending The Fond du Lac County Fair should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4389 8816 4389 8805 4366 8805 4370 8868
4390 8868 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0226Z 271DEG 39KT 4380 8847
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ANDERSONThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:05 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 23, 7:08 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 59 min |
| Jul 23, 7:17 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 73 min |
| Jul 23, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 56 min |
| Jul 23, 9:20 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 40 min |
| Jul 23, 9:27 PM CDT | Special Weather Statement | MKX | Fond du Lac | 33 min |
| Jul 23, 9:56 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jul 23, 10:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 52 min |
| Jul 23, 10:08 PM CDT | Tornado Warning | MKX | Dodge | 38 min |
| Jul 23, 10:27 PM CDT | Special Marine Warning | MKX | 63 min | |
| Jul 23, 10:37 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 38 min |
| Jul 23, 10:48 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington | 57 min |
| Jul 23, 10:54 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jul 23, 11:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Washington, Waukesha | 63 min |
| Jul 23, 11:15 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jul 23, 11:17 PM CDT | Areal Flood Advisory | MKX | Dodge, Ozaukee, Washington | 3 hr |
| Jul 23, 11:40 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Jul 24, 12:10 AM CDT | Special Marine Warning | MKX | 95 min | |
| Jul 24, 12:11 AM CDT | Special Weather Statement | MKX | Sheboygan | 49 min |
| Jul 24, 12:43 AM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 62 min |
| Jul 24, 12:49 AM CDT | Special Marine Warning | MKX | 26 min | |
| Jul 24, 12:57 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 48 min |
| Jul 24, 1:27 AM CDT | Special Weather Statement | MKX | Ozaukee | 33 min |
| Jul 24, 1:31 AM CDT | Special Marine Warning | MKX | 89 min | |
| Jul 24, 1:31 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 40 min |
| Jul 24, 1:35 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette, Rock | 55 min |
| Jul 24, 1:45 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 45 min |
| Jul 24, 2:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 42 min |
| Jul 24, 2:03 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 42 min |
| Jul 24, 2:07 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Green Lake, Marquette | 53 min |
| Jul 24, 2:19 AM CDT | Special Marine Warning | MKX | 116 min | |
| Jul 24, 2:21 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 39 min |
| Jul 24, 2:26 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 27 min |
| Jul 24, 2:27 AM CDT | Special Weather Statement | MKX | Sheboygan | 33 min |
| Jul 24, 2:29 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 46 min |
| Jul 24, 2:35 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 19 min |
| Jul 24, 2:41 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 55 min |
| Jul 24, 2:49 AM CDT | Special Marine Warning | MKX | 56 min | |
| Jul 24, 2:57 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 63 min |
| Jul 24, 4:11 AM CDT | Special Marine Warning | MKX | 76 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.